MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BSM-6501A; VITAL SIGNS MONITOR

NIHON KOHDEN CORPORATION BSM-6501A; VITAL SIGNS MONITOR
Model Number BSM-6501A
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer systems analyst reported that the co hemo readings displayed on the bedside monitor (bsm) and sent to epic, their 3rd party emr system, differ when viewed in epic.It is unclear what is causing this issue.Co reading in nk and epic at 4:12 pm est: nk co 5.4.Epic co 7.7.(b)(4) just transfers the data and does not alter the historical data being sent to epic.No patient harm was reported.Additional device information: concomitant medical device field contains no information (ni), as attempts to obtain information were made, but not provided.
 
Event or Problem Description
The customer systems analyst reported that the co hemo readings displayed on the bedside monitor (bsm) and sent to epic, their 3rd party emr system, differ when viewed in epic.It is unclear what is causing this issue.Co reading in nk and epic at 4:12 pm est: nk co 5.4.Epic co 7.7.(b)(4) just transfers the data and does not alter the historical data being sent to epic.No patient harm was reported.

Brand Name
BSM-6501A
Common Device Name
VITAL SIGNS MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
MDR Report Key13262041
Report Number2080783-2022-02333
Device Sequence Number11952228
Product Code MHX
UDI-Device Identifier04931921103548
UDI-Public04931921103548
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2022
Report Date (Section F) 01/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-6501A
Device Catalogue NumberMU-651RA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/17/2021
Device Age58 MO
Event Location Hospital
Date Report to Manufacturer01/14/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/14/2022